# SDR USAAD97138

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 39128915
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FL 856 - AFTER TAKEOFF, CRWE RECEIVED INDICATION THAT THE RIGHT MAIN LANDING GEAR WAS NOT SAFE.  FLIGHT RETURNED TO MSP AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR RETRACT MECHANISM SUPPORT FITTING LOOSE AND SECURED IT.  (M)
